# SDR DHL2007742015

- Difficulty date: November 19, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO INTERCOSTAL AT BS 361 STRINGER 8R HAS FORWARD EDGE CRACKED.  REMOVED CRACKED INTERCOSTAL IAW B-727 SRM 51-30-2.  FABRICATED NEW INTERCOSTAL IAW B-727 SRM 51-20-1 AND 53-10-2 FIGURE 3.  TREATED AND PRIMED NEW INTERCOSTAL IAW B-727 SRM 51-10-2 AND INSTALLED NEW INTERCOSTAL AT MAIN CABIN BS 361 STRINGER 8R IAW B-727 SRM 51-30-2.
